# SDR CALA2023083002669

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 232A170211
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-3568) MAIN CABIN, CREASE BEAM SHEAR WEB HAS CORROSION ON UPPER SURFACE FROM STA 670-685 RBL 68, TRANSCRIBED FROM HAEC O GSO N/R 9288654 REMOVED CORROSION, ORIGINAL THICKNESS .040" MATERIAL LOSS .008", V894900 INSP QC194 REMANING THICKNESS .032". FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-40-13-1A-1. REMOVED AND REPLACED SHEAR WEB IAW B737 SRM 51-40-02 AND BOEING DWG 144A5901 SHT 11 REF HAECO GSO MECH
